About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 508247, 9 pages
http://dx.doi.org/10.1155/2013/508247
Research Article

Subharmonics with Minimal Periods for Convex Discrete Hamiltonian Systems

School of Science, Jimei University, Xiamen 361021, China

Received 19 January 2013; Accepted 24 February 2013

Academic Editor: Zhengkun Huang

Copyright © 2013 Honghua Bin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Honghua Bin, “Subharmonics with Minimal Periods for Convex Discrete Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 508247, 9 pages, 2013. doi:10.1155/2013/508247